It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Hi, I'm hoping someone here can help me - as all the doctors I have seen seem pretty clueless so am forced to self diagnose and self treat before things get any worse!

In January I was found to have a b12 deficiency and started supplementing. This seemed to throw my body out of balance (or I have an allergy). I have felt awful ever since. I got dermatitis and hyperpigmentation all over my face and my legs keep aching and twitching and pulsating (mineral tablets don't help). Worst of all my veins have become prominent all over my body, where they could not be seen before - under my eyes, the tops of my arms, my chest - everywhere. They are getting worse and worse and have started bulging. I cannot wear skirts anymore - it is sooo upsetting :(. I had a private salivary cortisol test done:
am 17.8 (12-22)
midday 1.6 (5-9)
afternoon 1.4 (3-7
midnight 0.5 (1-3)
My DHEA was normal

Has anyone else had prominent veins through lack of cortisol? And do they go back to normal on cortisol supplementation?

Could aching, twitching legs be due to lack of cortisol?

My haemaglobin (11.6 - lower range is 12), red cell count and haematocrit are a bit low and have not gone up despite my b12, iron and folate now all being high. Could this be due to my low cortisol? Could my low heamoglobin, prominent veins and low cortisol be related somehow?

Any thoughts on my saliva tests? Why would my DHEA be normal?

Can't get any hydrocortisone from my doc - so ordered some from America. I want to take it just for a few weeks to see if it helps (as a kind of diagnostic tool). I want to know what is happening to me and want to rule in/out cortisol in case I should be looking elsewhere. Would there be any harmful effects from just 2 weeks useage. Would 2 weeks be enough to see any results?

Thanks for reading - will appreciate any answers!
Hi Tammy P,
What country do you live? Is it possible to go to another DR? If you take hydrocortisone it may help but it sounds to me you also have low aldesterone(low sodium) associated with addison's, that would be causing leg cramps. Have you had your electrolyes(blood test) checked, how;s your sodium level and potassium level? How is your thyroid? Wish you well!





All times are GMT -7. The time now is 01:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!